# SDR UPS00231388

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65162251
- Condition: Corroded
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, WHILE WORKING NRC 051378 (WINGS 75), FOUND CORROSION TO BE OUT OF LIMITS ON NR 3 K-FLAP.  REMOVED AND REPLACED NR 3 K-FLAP IAW MM 27-81-01.
